You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1965/57/2
On an irreducible absolute retract
Download
PDF
- On an irreducible absolute retract
Article
Original scientific text
Title
On an irreducible absolute retract
Authors
R. Molski
1
Affiliations
Warszawa, Polska
Fundamenta Mathematicae
1965/57/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
121-133
Main language of publication
English
Published
1965
Exact and natural sciences
mathematics